# SDR UPS07450630

- Difficulty date: September 10, 2007
- Submitted: September 12, 2007
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- System (JASC): 3240 · Landing Gear Brake System
- Part: Accumulator
- Condition: Leaking
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A PILOT REPORT - BRAKES SLOW TO RESPOND, FOUND BRAKE ACCUMULATOR LOW DURING ATTEMPTED SERVICE.  FOUND LARGE AMOUNT OF HYD FLUID ON NITROGEN SIDE OF ACCUMULATOR.  REMOVED AND REPLACED BRAKE ACCUMULATOR PER MM 32-41-09.  SERVICED, OPS CHECK GOOD.
